RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Minchenko, Leonid Ivanovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:115
Abstract pages:1188
Full texts:524
References:71
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person49521
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192304

Publications in Math-Net.Ru
2002
1. L. I. Minchenko, S. I. Sirotko, “On Local Controllability Conditions for Discrete Delay Inclusions”, Differ. Uravn., 38:7 (2002),  992–993  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 1058–1060
1997
2. E. V. Duda, L. I. Minchenko, “On optimal trajectories of differential inclusions with delay”, Differ. Uravn., 33:8 (1997),  1023–1029  mathnet  mathscinet; Differ. Equ., 33:8 (1997), 1028–1035
3. L. I. Minchenko, T. V. Satsura, “Calculation of directional derivatives in max-min problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:1 (1997),  18–22  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:1 (1997), 16–20
1996
4. L. I. Minchenko, V. N. Teslyuk, “On the local controllability of differential inclusions with delay”, Differ. Uravn., 32:12 (1996),  1638–1644  mathnet  mathscinet; Differ. Equ., 32:12 (1996), 1630–1636
1993
5. L. I. Minchenko, V. N. Teslyuk, “The differentiability with respect to the initial conditions of a solution to a differential inclusion with delay”, Differ. Uravn., 29:4 (1993),  719–720  mathnet  zmath; Differ. Equ., 29:4 (1993), 614–615
1992
6. L. I. Minchenko, V. N. Teslyuk, “On conditions for the optimality of dynamical systems with respect to parameters”, Differ. Uravn., 28:11 (1992),  1969–1976  mathnet  mathscinet; Differ. Equ., 28:11 (1992), 1618–1624
1991
7. L. I. Minchenko, “On the extremality of trajectories of differential inclusions with phase constraints”, Avtomat. i Telemekh., 1991, 2,  45–52  mathnet  mathscinet  zmath; Autom. Remote Control, 52:2 (1991), 172–179
8. L. I. Minchenko, “Derivatives of multivalued mappings and the maximum principle for differential inclusions”, Differ. Uravn., 27:8 (1991),  1363–1370  mathnet  mathscinet  zmath; Differ. Equ., 27:8 (1991), 964–970
9. L. I. Minchenko, “Calculation of directional derivatives in max-min problems with linear constraints”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991),  454–456  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 86–88  isi
1990
10. L. I. Minchenko, “On necessary optimal conditions for trajectrories of differential inclusions”, Avtomat. i Telemekh., 1990, 10,  64–70  mathnet  mathscinet  zmath; Autom. Remote Control, 51:10 (1990), 1356–1361
11. L. I. Minchenko, “Differentiable dependence of solutions of differential inclusions on the initial data”, Differ. Uravn., 26:10 (1990),  1737–1743  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1287–1292
12. L. I. Minchenko, “Optimal trajectories of differential inclusions in a problem with constraints on the ends of the trajectories”, Differ. Uravn., 26:9 (1990),  1521–1528  mathnet  mathscinet  zmath; Differ. Equ., 26:9 (1990), 1119–1126
13. L. I. Minchenko, “Derivatives of some multivalued mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 9,  88–89  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:9 (1990), 113–114
1984
14. L. I. Minchenko, O. F. Borisenko, “Local sections and the maximum principle for difference inclusions”, Differ. Uravn., 20:3 (1984),  539–541  mathnet  mathscinet
15. L. I. Minchenko, “Differential properties of the maximum function under connected constraints”, Zh. Vychisl. Mat. Mat. Fiz., 24:2 (1984),  210–217  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:1 (1984), 128–132
1983
16. O. F. Borisenko, L. I. Minchenko, “Directional differentiability of the maximum function”, Zh. Vychisl. Mat. Mat. Fiz., 23:3 (1983),  567–575  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:3 (1983), 34–39
1977
17. L. I. Minchenko, “Sufficient optimality conditions for difference inclusions”, Differ. Uravn., 13:7 (1977),  1320–1324  mathnet  mathscinet  zmath
18. L. I. Minchenko, “A support principle for difference inclusions”, Differ. Uravn., 13:3 (1977),  567–569  mathnet  mathscinet  zmath
1976
19. L. I. Minchenko, “Necessary optimality conditions for certain classes of discrete control systems”, Differ. Uravn., 12:7 (1976),  1211–1218  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019